On the global regularity of generalized Leray-alpha type models

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

We generalize Leray-alpha type models studied in Cheskidov et al. (2005) [1] and Linshiz and Titi (2007) [4] via fractional Laplacians and employ Besov space techniques to obtain global regularity results with the logarithmically supercritical dissipation.

Original languageEnglish
Pages (from-to)503-515
Number of pages13
JournalNonlinear Analysis, Theory, Methods and Applications
Volume75
Issue number2
DOIs
StatePublished - Jan 2012

Keywords

  • Besov space
  • Fractional Laplacian
  • Leray-alpha model

Fingerprint Dive into the research topics of 'On the global regularity of generalized Leray-alpha type models'. Together they form a unique fingerprint.

Cite this